iHerb Customer Reviews
Savings of: $8.71 (36% off)
Sorry, this product is no longer in stock.
Too many side-effects
Posted by odereviews on Sep 29, 2012
I bought this for slowly healing wounds, but I've been suffering from bad side-effects, caused by L-arginine. I can't recommend this at all. I'm a nice guy, but L-Arginine makes me angry all the time, tired, and my energy levels goes low. I haven't noticed a single good thing when taking this supplement.
L-Arginine is so much better than Blood preasure meds so long as it works
Posted by 4983391751547316592 on Sep 23, 2013
Ive always had the loose powder which worked well, but this is not so good, I use it to control my BP and it doesn't work as well as the loose powder I get, I think there might be something else in these. Have found out why this has not worked it is full of a very dangerous MAGNESIUM STEARATE which is for the machinery making up the pills , which STOPS the ingredients from dissolving in your body
Posted by 5696662576741116638 on Aug 22, 2013
Is supposed to rev metabolism. I took 1000 mg, 3 times daily (TTL 3000 mg), but no noticeable outcome, although I do exercice and limit my calorie intake at the same time. I'm considering to double the dose as recommended on the Dr Oz show.
Posted by Reviewer3035341 on Jun 12, 2008
After 3 weeks, 2 caps a day, i ended up with severe diarrhea and was sick for 5 days. I stopped using it for 4 weeks and tried again, same symptoms.
Not for me
Posted by Reviewer2272345 on Apr 05, 2010
I was hoping this would boost my libido as I read an article in Women's Health that suggested it would do so but I did some research and found that it can also increase prolacin hormones. I already have high prolactin and so didn't even bother trying this product.
Made me feel very depressed
Posted by 5017836693124387481 on Dec 27, 2014
Sorry to be the only one to say this, but honestly after 2 days of taking this I felt extremely low emotionally, I mean really bad. I also felt quite sore in my leg muscles, the opposite of what I was expecting. Not sure why this is, I have had long term side fx from a toxic drug called Accutane which damaged my DNA, meaning a lot of supplements I take have a bad and unusual effect that other people don't experience. Now products are usually ok, so its just me and my dodgy chemistry most likely. As for the erections, yes there was a slight increase but not that much. Epimedium is heaps better if thats what you are taking it for.
Posted by Reviewer1448716 on Mar 27, 2012
I haven't received my order yet, and it was done the 14th february. Really disappointed. iHerb doesn't answer my e-mails...
Items 1-7 of 7 total